Alert archive / New York / Tornado Warnings in 2014

Tornado Warning 10, NWS Binghamton, NY

July 13, 2014Sullivan County, New York

NWS Binghamton, NY issued this tornado warning at Jul 13, 2014, 5:41 PM EDT for Sullivan County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 5:41 PM EDT (21:41 UTC)
Expired
Jul 13, 2014, 6:30 PM EDT
In force
49 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Sullivan County, NY

The radar

The Albany radar (KENX), 106 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WFUS51 KBGM 132141
TORBGM
NYC105-132230-
/O.NEW.KBGM.TO.W.0010.140713T2141Z-140713T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
541 PM EDT SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 630 PM EDT.

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  JEFFERSONVILLE...MOVING EAST AT 30 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  SWAN LAKE BY 550 PM EDT...
  LIBERTY BY 555 PM EDT...
  HARRIS BY 600 PM EDT...
  HURLEYVILLE...LOCH SHELDRAKE AND NEVERSINK BY 605 PM EDT...
  FALLSBURG...WOODBOURNE AND SOUTH FALLSBURG BY 610 PM EDT...
  WOODRIDGE BY 615 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 4158 7438 4170 7502 4188 7498 4183 7449
      4182 7449 4175 7456 4165 7439 4159 7436
TIME...MOT...LOC 2141Z 281DEG 25KT 4177 7488

$$

/TAC
2 follow-up statements
540 
WWUS51 KBGM 132218
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
618 PM EDT SUN JUL 13 2014

NYC105-132230-
/O.CON.KBGM.TO.W.0010.000000T0000Z-140713T2230Z/
SULLIVAN NY-
618 PM EDT SUN JUL 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
SULLIVAN COUNTY...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SOUTH FALLSBURG...
MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  MT VERNON BY 625 PM EDT...
  PHILLIPSPORT BY 630 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 4158 7438 4170 7502 4188 7498 4183 7449
      4182 7449 4175 7456 4165 7439 4159 7436
TIME...MOT...LOC 2218Z 281DEG 25KT 4172 7454

$$

/TAC
023 
WWUS51 KBGM 132229
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EDT SUN JUL 13 2014

NYC105-132239-
/O.EXP.KBGM.TO.W.0010.000000T0000Z-140713T2230Z/
SULLIVAN NY-
629 PM EDT SUN JUL 13 2014

...THE TORNADO WARNING FOR CENTRAL SULLIVAN COUNTY WILL EXPIRE AT 630
PM EDT...

THE THUNDERSTORM HAS MOVED INTO ULSTER COUNTY. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4158 7438 4170 7502 4188 7498 4183 7449
      4182 7449 4175 7456 4165 7439 4159 7436
TIME...MOT...LOC 2229Z 281DEG 25KT 4170 7444

$$

/TAC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 13, 3:53 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 13, 3:53 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
353 PM EDT SUN JUL 13 2014

.SYNOPSIS...
AN UPPER LEVEL LOW DIGGING INTO THE GREAT LAKES WILL BRING PERIODS
OF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. THE ASSOCIATED
FRONTAL SYSTEM WILL MOVE OFFSHORE BY TUESDAY NIGHT, WITH DRIER
WEATHER AND COOLER TEMPERATURES FOR MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 4 PM...LOCAL RADAR SHOWS CONVECTION ASSOCIATED WITH INITIAL
SHORT WAVE MOVING THROUGH THE TWIN TIERS AND WESTERN CATSKILLS.
DUE TO LACK OF INSTABILITY, ACTIVITY SO FAR HAS ONLY BEEN
ASSOCIATED WITH VERY HEAVY DOWNPOURS AND BRIEF GUSTY WINDS.

OVER WRN NY ANOTHER LINE OF CONVECTION ASSOCIATED WITH SFC TROF
IS NOW MOVING INTO THE SRN TIER AND FINGER LAKES REGION. THIS
CONVECTION WILL MOVE THROUGH THE REGION DURING THE LATE AFTERNOON
AND EARLY EVENING PERIOD. DUE TO ENVIRONMENTAL WINDS AND LIFT
ASSOCIATED WITH TROF A FEW STORMS COULD BECOME SVR THROUGH EARLY
EVENING WITH PRIMARY THREAT DAMAGING WINDS. THE LIMITING FACTOR
IS INSTABILITY DUE TO EARLIER CONVECTION AND CLOUDS BUT SPC
MESO ANALYSIS PAGE SHOWS CAPES AROUND 1000J/KG OVER NE PA, SO
ACTIVITY MAY INTENSIFY AS IT SHIFTS EAST. HEAVY RAINFALL IS ALSO A
THREAT WITH ANY CONVECTION THROUGH EARLY EVENING AS AIRMASS IS
VERY JUICY WITH PWATS AROUND 2 INCHES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
MONDAY...BOUNDARY WHICH IS CURRENTLY MOVING THROUGH AREA WILL
REMAIN OVER EASTERN PA AND BE THE FOCUS FOR MORE SIGNIFICANT
CONVECTION BY MONDAY AFTERNOON. WILL CONTINUE WITH CHC POPS FOR
MUCH OF CENTRAL NY BUT LIKELY FOR NE PA, SRN CATSKILLS AND LOCAL
BGM AREA. BASED ON SVR WX INDICES A FEW STORMS COULD APPROACH SVR
LIMITS ALTHOUGH THE MAIN THREAT MAY BE HEAVY RAIN AS CONVECTION
PERSIST OVER NE PA AND AIRMASS REMAIN VERY MOIST WITH PWATS AROUND
2 INCHES.

MONDAY NIGHT...ACTIVITY WILL DIMINISH BY LATE EVENING AS
APPROACHING UPPER LEVEL WAVE MOVES INITIAL BOUNDARY THROUGH AND
MAIN SFC COLD FRONT APPROACHES REGION. WILL CONTINUE WITH CHC POPS
THROUGH THE OVERNIGHT PERIOD.

TUESDAY...DEEP H5 TROF MOVES INTO NEARBY SOUTHERN ONTARIO AS SFC
COLD FRONT MOVES THROUGH FA FROM I81 WEST DURING THE MORNING HOURS
AND POINTS EAST DURING THE AFTERNOON. INSTABILITY LOOKS FAIRLY
WEAK EXCEPT FOR THE FAR SE FA WHERE MODELS SUGGEST SEVERAL HUNDRED
J/KG. WILL CONTINUE WITH HIGH CHC POPS THROUGH PERIOD.

TUESDAY NIGHT/WEDNESDAY...UPPER LEVEL TROF SETTLES OVER THE
NORTHEAST AS SFC HIGH PRES GRADUALLY BUILDS SOUTH FROM THE UPPER
GREAT LAKES. AFTER SOME LINGERING SHOWERS FOR THE ERN CWA TUE
EVENING PERIOD WILL BE MAINLY DRY AND PARTLY CLOUDY. HIGHS ON WED
WILL GENERALLY RANGE IN THE LOWER TO MIDDLE 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
NOON UPDATE...
THE BIG STORY DURING THE LONG TERM FORECAST WILL BE A BROAD UPPER
LEVEL TROF OVER THE EASTERN HALF OF THE US WITH COOLER THAN AVERAGE
TEMPS, AND A POSSIBLE RETURN TO UNSETTLED WEATHER BY THE WEEKEND.

MAINLY DRY WEATHER IS EXPECTED WEDNESDAY NIGHT INTO EARLY FRIDAY.
DURING THIS PERIOD A SHORT WAVE WILL MOVE THROUGH IN THE MEAN FLOW
DURING THE DAY THURSDAY. I CONTINUED A DRY FORECAST BUT A POP UP
SHOWER CAN'T BE RULED OUT THIS DAY AS THE SHORT WAVE MOVES
THROUGH. WITH THE BASE OF THE UPPER LEVEL TROF STILL OVER CENTRAL
TX, WE AREN'T QUITE OUT OF THE WOODS FOR MORE PRECIPITATION AS WE
HEAD TOWARD THE WEEKEND. AS THIS TROF MOVES EAST OVER THE
SOUTHEASTERN US, A DEEP SOUTHWEST FLOW WILL DEVELOP AND TRANSPORT
MOISTURE UP THE ATLANTIC COAST. THE TIMING AND HOW FAR NORTH THE
MOISTURE GETS IS STILL VERY MUCH IN QUESTION. THE OLDER RUNS OF THE
GFS ARE ABOUT 24 HOURS FASTER THAN THE EURO, BRINGING IN SHOWERS
BY FRIDAY EVENING WITH THE EURO NOT UNTIL SATURDAY EVENING.
WHATEVER THE CASE IT DOES APPEAR CHANCES WILL INCREASE FOR SHOWERS
OVER THE WEEKEND ITSELF. ON THE FRONT END I PUT IN JUST A 20%
CHANCE FOR SHOWERS IN NEPA FRIDAY BUT SAVE HIGHER CHANCES FOR SAT/SUN.
IF THE PATTERN HOLDS CHANCES FOR RAIN MAY NEED TO BE INCREASED THIS
WEEKEND BUT STILL WAY TOO FAR AND UNCERTAIN AT THIS POINT FOR
ANYTHING MORE THAN THAT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS ARE LIKELY OVER THE TERMINALS THROUGH
0Z. WHILE BRIEF IFR IS POSSIBLE EVERYWHERE, MOST LIKELY TERMINALS
WILL BE FROM NEAR KELM THROUGH KBGM/KITH AND KAVP. STRONG GUSTY
WINDS ALSO POSSIBLE HERE WITH MORE ORGANIZED LINES OF STORMS.
ENHANCED THE WIND WORDING HERE TO SHOW THAT ALONG WITH IFR VSBYS.
CONVECTION DIMINISHES THIS EVENING BUT LEFTOVER MOISTURE WILL
PRODUCE MVFR RESTRICTIONS OVERNIGHT.

OUTLOOK...

MON THROUGH TUE NGT...POTENTIAL RESTRICTIONS FROM SHRA/TSRA.

WED/THUR/FRI...PRIMARILY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Jul 13, 4:16 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 PM EDT SUN JUL 13 2014

NYZ009-015>018-023-025-036-037-044>046-142030-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
416 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS.
SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY
THREAT. ANY THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED AGAIN ON MONDAY. SOME
OF THESE STORMS COULD APPROACH SEVERE LIMITS ESPECIALLY IN NORTHEAST
PENNSYLVANIA. ANY THUNDERSTORMS ON MONDAY WILL ALSO PRODUCE VERY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022-024-055>057-062-PAZ038>040-043-044-047-048-072-142030-
STEUBEN-CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
416 PM EDT SUN JUL 13 2014

...SEVERE THUNDERSTORM WATCH 414 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS.
SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY
THREAT. ANY THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED AGAIN ON MONDAY. SOME
OF THESE STORMS COULD APPROACH SEVERE LIMITS ESPECIALLY IN NORTHEAST
PENNSYLVANIA. ANY THUNDERSTORMS ON MONDAY WILL ALSO PRODUCE VERY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Special weather statement, Jul 13, 3:28 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT SUN JUL 13 2014

NYZ057-PAZ038>040-132015-
BRADFORD PA-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
328 PM EDT SUN JUL 13 2014

...LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
BRADFORD...EXTREME NORTHERN WAYNE...NORTHERN SUSQUEHANNA AND SOUTHERN
DELAWARE COUNTIES...

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM SHERMAN TO HALLSTEAD TO BRACKNEY...AND MOVING
  EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SHERMAN AT 330 PM EDT...
  HARVARD AT 340 PM EDT...
  SHINHOPPLE AT 345 PM EDT...
  CORBETT AT 350 PM EDT...
  SUSQUEHANNA AT 400 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS.

THUNDERSTORMS HAVE BEEN DROPPING 1 TO 2 INCHES OF RAIN IN LESS THAN
AN HOUR...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR
DRAINAGE AREAS.

LAT...LON 4200 7501 4185 7634 4192 7580 4200 7546
      4200 7537 4201 7540 4203 7533 4209 7462

/TAC
Special weather statement, Jul 13, 3:37 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
337 PM EDT SUN JUL 13 2014

NYZ015-022-023-132030-
SCHUYLER NY-STEUBEN NY-YATES NY-
337 PM EDT SUN JUL 13 2014

...LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLER...SOUTHERN YATES
AND STEUBEN COUNTIES...

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM ITALY IN YATES COUNTY TO COHOCTON IN STEUBEN
  COUNTY AND FARTHER WEST IN THE WESTERN SOUTHERN TIER. THE LINE IS
  MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  NORTH HORNELL AT 350 PM EDT...
  BRANCHPORT AND GUYANOGA AT 355 PM EDT...
  KEUKA LAKE STATE PARK AND BLUFF POINT AT 400 PM EDT...
  CROSBY AND WHEELER AT 405 PM EDT...
  PORTER CORNER AND KANONA AT 410 PM EDT...
  HIMROD AND WEST GREENWOOD AT 415 PM EDT...

THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...ENOUGH TO BRING
TWIGS OR SMALL BRANCHES DOWN...ALONG WITH A HALF INCH TO INCH OF
RAINFALL IN A SHORT AMOUNT OF TIME. THIS MAY CAUSE PONDING OF WATER
IN POOR DRAINAGE AREAS AND ROADS.

LAT...LON 4253 7773 4254 7767 4258 7765 4258 7737
      4267 7737 4263 7689 4254 7689 4255 7670
      4245 7670 4201 7742 4200 7775

MDP
Special weather statement, Jul 13, 4:35 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
435 PM EDT SUN JUL 13 2014

NYZ057-062-132130-
DELAWARE NY-SULLIVAN NY-
435 PM EDT SUN JUL 13 2014

...LOCAL HEAVY RAINFALL WILL AFFECT EXTREME NORTH CENTRAL SULLIVAN
AND SOUTHERN DELAWARE COUNTIES...

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  LOCALLY HEAVY RAINFALL ACROSS PARTS OF EXTREME NORTH CENTRAL
  SULLIVAN AND SOUTHERN DELAWARE COUNTIES.

* LOCATIONS THAT WILL BE AFFECTED INCLUDE BEERSTON...CANNONSVILLE...
  DUNRAVEN...HALCOTTSVILLE...NEW KINGSTON...ROCK RIFT...SHINHOPPLE...
  WALTON...WOLF HOLLOW...COOKS FALLS...JOSCELYN...LEWBEACH...
  ROCKLAND...LITTLE POND CAMPGROUND...BIG POND CAMPSITE...MONGAUP
  POND CAMPGROUND...WANETA LAKE...RUSSELL BROOK CAMPSITE...BEAVERKILL
  CAMPGROUND AND BEAR SPRING MOUNTAIN CAMPGROUND.

THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS. RADAR RAINFALL ESTIMATES
ARE AROUND 1 INCH IN LESS THAN AN HOUR.

LAT...LON 4215 7447 4214 7453 4211 7456 4202 7477
      4194 7460 4193 7528 4195 7529 4195 7531
      4206 7532 4216 7533 4224 7451 4220 7453
      4217 7446

/TAC
Local storm report, Jul 13, 4:41 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
441 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     5 SW HALLSTEAD          41.91N  75.82W
07/13/2014                   SUSQUEHANNA        PA   911 CALL CENTER

            TREES DOWN BLOCKING FORKS HILL ROAD IN FRANKLIN
            TOWNSHIP

&&

JAB
Local storm report, Jul 13, 5:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     6 NW WATKINS GLEN       42.44N  76.95W
07/13/2014                   SCHUYLER           NY   911 CALL CENTER

            REPORT OF DAMAGE TO A STRUCTURE... POSSIBLE TORNADO.
            OCCUPANTS TRAPPED IN BUILDING. STATE TROOPER ON SCENE
            REPORTING DAMAGE PATH.

&&

JAB
Local storm report, Jul 13, 5:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
527 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     1 SSW ERIN              42.17N  76.67W
07/13/2014                   CHEMUNG            NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

JAB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:08 AM EDTSpecial Weather StatementBGMYates52 min
Jul 13, 2:48 PM EDTSpecial Weather StatementBGMDelaware, Otsego42 min
Jul 13, 3:37 PM EDTSpecial Weather StatementBGMSchuyler, Steuben, Yates53 min
Jul 13, 3:54 PM EDTSevere Thunderstorm WarningBGMDelaware66 min
Jul 13, 4:29 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tompkins, Yates46 min
Jul 13, 4:35 PM EDTSpecial Weather StatementBGMDelaware55 min
Jul 13, 4:55 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
Jul 13, 5:07 PM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins38 min
Jul 13, 5:09 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan6 hr
Jul 13, 5:15 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Steuben, Tioga60 min
Jul 13, 5:53 PM EDTTornado WarningBGMBroome, Tioga37 min
Jul 13, 5:59 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga3 hr
Jul 13, 6:12 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Tioga63 min
Jul 13, 6:26 PM EDTTornado WarningBGMBroome49 min
Jul 13, 7:06 PM EDTAreal Flood AdvisoryBGMBroome, Delaware, Tioga4 hr
Jul 13, 7:13 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware47 min

Nearby

Tornado Warnings in New York, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.